# SDR UALA2010102904002

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 366.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR AREA, FLOORBEAM STRUCTURE AT STA 366.25 RBL 0 TO 65 HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED: MATERIAL REMAINING AFTER BLENDOUT EXCEEDS LIMITS OF SRM. REMOVED 34" DAMAGED AREA AND REPLACED WITH FABRICATED NEW FLOORBEAM IAW SRMS.
